# SDR ANCF200400009

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 28,178 hours, 27,445 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Stuck
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ALIGNMENT FOR T/O AT MDE NOSE WHEEL STEERING, STUCK.  INSPECTION CHECK TO NOSE WHEEL STEERING , STRUT AND SECURITY CABLES BY CONDITION AND LEAKS WAS PERFORMED IAW 32-50-00 PAGE 103,201,202 WITH SATISFACTORY RESULTS.
